# SDR SWIA200211348

- Difficulty date: October 15, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 22,882 hours, 30,882 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Comparator
- Part number: 6226190204
- Part serial: 2715
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

CAPTAIN'S AUTOPILOT WENT INTO UNCOMMANDED CLIMB.  REPLACED NR 1 AHC IAW MM 34-21-01.  AHRS OPS CHECK GOOD IAW MM 34-21-00.  AUTOPILOT OPS CHECK GOOD IAW MM 22-10-00.
